Structure of Multidimensional Entanglement in Multipartite Systems

TitleStructure of Multidimensional Entanglement in Multipartite Systems
Publication TypeJournal Article
Year of Publication2013
AuthorsHuber, M, de Vicente, JI
JournalPhysical Review Letters
Volume110
Date Published1/2013
ISSN1079-7114
Abstract

We explore the structure of multipartite quantum systems which are entangled in multiple degrees of freedom. We find necessary and sufficient conditions for the characterization of tripartite systems and necessary conditions for any number of parties. Furthermore we develop a framework of multilevel witnesses for efficient discrimination and quantification of multidimensional entanglement that is applicable for an arbitrary number of systems and dimensions.

DOI10.1103/PhysRevLett.110.030501
Short TitlePhys. Rev. Lett.
Campus d'excel·lència internacional U A B